# SDR ASOA20151215072

- Difficulty date: December 15, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 35,689 hours, 27,345 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Melted
- Location: Coffeemaker
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN THE CABIN GALLEY AREA.  ACFT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND NR 1 COFFEEMAKER WIRING HARNESS TO BE MELTED AND DAMAGED SURROUNDING TERMINAL END.  COFFEEMAKERS WERE PLACED ON MEL AND THE ACFT WAS RETURNED TO SERVICE.
